# SDR 97UAL900724

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL NOT OPEN FROM INSIDE OR OUTSIDE.  MAINTENANCE ADJUSTED DOOR STOPS AND GUIDE ARM AT RIGHT AFT GALLEY DOOR.
